# SDR IPXA2024022796490

- Difficulty date: February 21, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,868 hours, 18,415 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Ground Wire
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE NORMALLY FROM INSIDE. CLOSE NORMALLY FROM OUTSIDE ONLY. FOUND AND REPAIRED BROKEN GROUND WIRE ON P1-91 NEXT TO INTERIOR SWITCH. REP SWAM 20-00-00 OPS TEST GOOD.
